Repositorio de producción científica de la Universidad de Sevilla

Global Carleman inequalities for parabolic systems and applications to controllability

 

Advanced Search
 
Opened Access Global Carleman inequalities for parabolic systems and applications to controllability
Cites

Show item statistics
Icon
Export to
Author: Fernández Cara, Enrique
Guerrero Rodríguez, Sergio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2006
Published in: SIAM Journal on Control and Optimization, 45 (4), 1395-1446.
Document type: Article
Abstract: This paper has been conceived as an overview on the controllability properties of some relevant (linear and nonlinear) parabolic systems. Specifically, we deal with the null controllability and the exact controllability to the trajectories. We try t...
[See more]
Cite: Fernández Cara, E. y Guerrero, S. (2006). Global Carleman inequalities for parabolic systems and applications to controllability. SIAM Journal on Control and Optimization, 45 (4), 1395-1446.
Size: 370.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/41446

DOI: http://dx.doi.org/10.1137/S0363012904439696

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)